# SDR ASAA0944257

- Difficulty date: January 6, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65479767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR WEB CORRODED STA 827 847 RBL 68 WL 208 UPPER SURFACE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW 737 400 SRM 53 60 13 FIG 1 REPAIRED SHEAR WEB IAW 737 400 SRM 51 70 13 FIG 1.
